# SDR 2003F00087

- Difficulty date: December 26, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- Aircraft time: 11,990 hours, 3,960 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: MS27212215
- Condition: Burned
- Location: Window Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ORIG-CLOSED) LT FORWARD WINDOW HEAT INOPERATIVE.  MAINTENANCE FOUND WIRES BURNED ON TB5031.  INSTALLED NEW TERMINAL BOARD TB5031.  RETERMINATED AND REINSTALLED WIRES IAW WDM 24-51-11 AND 24-21-14. OPERATIONAL CHECKS GOOD.
